# SDR COM60523

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Condition: Defective
- Location: Spoilers
- Part time: 2,421 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILERS DID NOT DEPLOY.  REPLACED THE SPOILER CONTROL MANIFOLD.
